MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 600LBF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 600LBF; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-03512, and 0001825034-2021-03513.Concomitant medical products: cps short anchor plug 12mm catalog#: 178554 lot#: 037940, cps transverse pin 6pk 32mm catalog#: 178527 lot#: 328940.Foreign source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a knee revision approximately three months post-implantation due to pain, bone fracture, and fracture of the implant.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.The initial report was submitted in error and should be voided.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was identified that this device did not cause or contribute to the reported event.This complaint has been reported under 0001825034-2021-03512.

Brand Name
CPS SM SHT SPDL W PINS 600LBF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13124963
Report Number0001825034-2021-03514
Device Sequence Number13894835
Product Code MBF
UDI-Device Identifier00880304509047
UDI-Public(01)00880304509047(17)290216(10)814370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178366
Device Lot Number814370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date12/31/2021
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale